# SDR ASAA0976704

- Difficulty date: October 1, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO BULKHEAD SUPPORT. REMOVED AND REPLACED FLOOR TO BULKHEAD SUPPORT.
